# SDR SIMA20211006009

- Difficulty date: October 6, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 14,338 hours, 9,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 84-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 LH CENTER SEAT TRACK SUPPORT IS CORRODED BTW 84-85 (LEVEL 2 CORROSION)(MAJOR REPAIR)-C/A-ACCOMPLISHED REPAIR OF LH CENTER SEAT TRACK SUPPORT BTW FR 84-85 IAW ERJ 175 SRM 53-23-10.
